It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-17-2002, 09:29 PM   #1
Inactive
(male)
 
Join Date: Aug 2002
Location: Victoria B.C. Canada
Posts: 104
BAHAMAS HB User
Question “DRUGS/MEDICATIONS ….. ARE SIDE EFFECTS REVERSIBLE”




I’d like to ask you all : are the side effects that

you get from various

Epilepsy medications reversible once you stop taking

them ??? . +

I am particularly interested in Topamax & Dilantin as

I was on Dilantin for approx.

25 years on & off . Topamax is within the last 6

months but I am already

experiencing REALLY BAD side effects in a very short

time .

Thanks Craig http://www.healthboards.com/ubb/confused.gif

------------------


[This message has been edited by BAHAMAS (edited 08-18-2002).]

 
Old 08-18-2002, 07:44 AM   #2
Inactive
 
Join Date: Dec 2001
Location: USA
Posts: 143
Tattoo HB User
Post

You need to be a lot more specific with your concerns for anyone to be able to give you specific answers that may help you. Which meds do you mean? Which side effects? AEDs (anti-epileptic drugs) are very individual as to which ones may work as well as some of the side effects although there are some side effects that are experienced by many. I have taken AEDs for more than 35 years and cannot say that I have side effects that did not go away except for those effects that long term use of many meds can cause. Those effects are what your Epileptologist as well as your Medical doc should be watching for. Do you take AEDs? I will say that Tegretol caused problems with my memory, but once I stopped taking it, that cleared up. Tattoo

[This message has been edited by Tattoo (edited 08-18-2002).]

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Nasty side effects of drugs tinkertot Fibromyalgia 4 04-02-2010 06:51 AM
Pls Help - 3 new drugs prescribed. Amby Depression 3 02-02-2009 11:22 AM
Popular Osteoporosis Drugs Triple Risk of Bone Necrosis osteoblast Osteoporosis 24 04-17-2008 03:21 PM
pain drugs marielove Pain Management 1 12-05-2007 12:52 PM
Tinnitus and hearing loss - drugs that can cause it Cuilc Hearing Disorders 4 07-26-2007 06:42 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:59 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!